# SDR DXTA2009091803792

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 10,127 hours, 6,280 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE RAMP WITH APU ON, WHITE SMOKE FILLED COCKPIT.  APPEARED TO COME FROM COCKPIT PAC. NO SMOKE IN CABIN. ODOR WAS DETECTED FROM COCKPIT PAC IN FLIGHT WITH APU OFF.  REMOVED AND REPLACED AFT (COCKPIT) ACM. LEAK AND OPS CHECKED GOOD IAW MM 21-51-00. CLEANED COCKPIT WATER SEPARATOR SOCK.
